# SDR UIEA2022111701192

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36133
- Aircraft time: 50,677 hours, 9,816 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 323U2109315
- Part serial: NA
- Condition: Missing
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 PYLON FOUND MISSING PANEL 471AL MISSING ON ARRIVAL(INSTALLED TEMP PANEL PER EO 4454A089 AND PERFORMED PART DEPARTURE INSPECTION PER AMM 05-51-58-200-801.)
